# SDR DALA2018092405720

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 74,888 hours, 56,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND ROW 24-30 LOWER EMERGENCY LIGHTS TO BE INOPERATIVE. THEY REPLACED THE POWER SUPPLY PER AMM 33-53. AND THE OPERATIONAL CHECK IS GOOD.
